# SDR DALA13071223767

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 40,722 hours, 14,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT 7TH RIB OTBD OF INBD EDGE AND 28" AND 35" FWD OF T/E.  MAINTENANCE REPAIRED SKIN CRACKS AT 7TH RIB OTBD OF INBD EDGE AND 28" AND 35" FORWARD OF T/E IAW SRM 55-10-01, REPAIR 11.
